MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0889-8529(02)00064-6

Медицинская библиотека · Endocrinology and metabolism clinics of North America · 2003

Glucocorticoid-induced osteoporosis.

Saag Kenneth G

СтатьяПоддержка службы здравоохранения СШАОбзорПеревод в очереди

Аннотация

Therapeutic use of glucocorticoids can lead to many well-known adverse events. Of all potential serious side effects, glucocorticoid-induced osteoporosis (GIOP) is one of the most devastating complications of protracted glucocorticoid therapy in rheumatoid arthritis. GIOP is the most common form of drug-induced osteoporosis. Although much has been written about the association of glucocorticoids with bone disease among patients with chronic inflammatory conditions, many issues remain unsettled. This article focuses on areas of continued controversies, including the epidemiology and pathogenesis of GIOP, specification of a "safe" dose, methods for diagnosis of GIOP, and an evidence-based approach for GIOP prevention.

Для цитирования: Saag Kenneth G. Glucocorticoid-induced osteoporosis.. Endocrinology and metabolism clinics of North America. 2003. DOI: 10.1016/s0889-8529(02)00064-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.